Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 79, NWS Milwaukee, WI

October 25, 2011

NWS Milwaukee, WI issued this small craft advisory at Oct 25, 2011, 10:00 AM CDT. It took effect at Oct 25, 2011, 3:47 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2011, 10:00 AM CDT (15:00 UTC)
In effect from
Oct 25, 2011, 3:47 PM CDT
Expired
Oct 27, 2011, 1:00 AM CDT
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WHUS73 KMKX 251500
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CDT TUE OCT 25 2011

...WINDS AND WAVES EXPECTED IN INCREASE TONIGHT INTO WEDNESDAY...

.LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS THIS
EVENING...AND INTO FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT. THE
LOW WILL THEN MOVE EAST OF THERE ON WEDNESDAY. BRISK NORTHEAST TO
NORTH WINDS WILL DEVELOP TONIGHT WITH THE LOW...AND LINGER THROUGH
WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME.
THE WINDS AND WAVES SHOULD SUBSIDE WEDNESDAY NIGHT.

LMZ643-252300-
/O.NEW.KMKX.SC.Y.0079.111026T0000Z-111027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1000 AM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT WEDNESDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH
  WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET
  WEDNESDAY...BEFORE SUBSIDING BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-252300-
/O.NEW.KMKX.SC.Y.0079.111026T0600Z-111027T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1000 AM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS: NORTH 15 TO 25 KNOTS BY LATER TONIGHT...LINGERING THROUGH
  WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET LATER TONIGHT...AND 4 TO 7 FEET
  WEDNESDAY...SUBSIDING BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
7 follow-up statements
188 
WHUS73 KMKX 252047
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT TUE OCT 25 2011

...BRISK WINDS AND HIGH WAVES EXPECTED INTO WEDNESDAY EVENING...

.LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS THIS
EVENING...AND INTO FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT. THE
LOW WILL THEN MOVE EAST OF THERE ON WEDNESDAY. BRISK NORTHEAST TO
NORTH WINDS WILL DEVELOP TONIGHT WITH THE LOW...AND LINGER
THROUGH WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING
THIS TIME. THE WINDS AND WAVES SHOULD SUBSIDE LATER WEDNESDAY
NIGHT.

LMZ643-260500-
/O.EXT.KMKX.SC.Y.0079.111025T2047Z-111027T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
347 PM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
THURSDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH 
  WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET 
  WEDNESDAY...BEFORE SUBSIDING BY LATE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-260500-
/O.EXT.KMKX.SC.Y.0079.111025T2047Z-111027T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 PM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS LATE THIS AFTERNOON SOUTH OF
  NORTH POINT LIGHTHOUSE...BACKING EAST LATE IN THE
  AFTERNOON...THEN NORTHEAST TONIGHT. OTHERWISE...NORTH WINDS 15
  TO 25 KNOTS BY THIS EVENING...LINGERING THROUGH WEDNESDAY. WINDS
  WILL SUBSIDE BY WEDNESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET LATER TONIGHT...AND 4 TO 7 FEET
  WEDNESDAY...SUBSIDING BY LATER WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
858 
WHUS73 KMKX 260250
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 PM CDT TUE OCT 25 2011

...BRISK WINDS AND HIGH WAVES EXPECTED INTO WEDNESDAY EVENING...

.LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS INTO
FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT...REACHING DETROIT BY
EARLY WEDNESDAY MORNING. BRISK NORTHEAST TO NORTH WINDS DUE TO THE
TIGHT PRESSURE GRADIENT AROUND THE LOW WILL LINGER THROUGH
WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME.
THE WINDS AND WAVES SHOULD SUBSIDE LATER WEDNESDAY NIGHT.

LMZ643-261100-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
950 PM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH 
  WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET 
  WEDNESDAY...BEFORE SUBSIDING BY LATE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-261100-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 PM CDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS: NORTHEAST 15 TO 25 KNOTS BACKING NORTH LATER TONIGHT...
  LINGERING THROUGH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY
  NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET LATE TONIGHT...AND 4 TO 7 FEET
  WEDNESDAY...SUBSIDING BY LATER WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
298 
WHUS73 KMKX 260826
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT WED OCT 26 2011

...BRISK WINDS AND HIGH WAVES EXPECTED TODAY...

.LOW PRESSURE NEAR THE EASTERN GREAT LAKES WILL CONTINUE THE BRISK
NORTHEAST TO NORTH WINDS THIS MORNING...THEN SHOULD DIMINISH AS
THE LOW MOVES OFF TO THE EAST. 

LMZ643-644-261630-
/O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 AM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS THIS
  AFTERNOON.

* WAVES: 5 TO 8 FEET...SUBSIDING TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-261630-
/O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 15 TO 25 KNOTS BACKING NORTH AND DIMINISHING TO
  10 TO 15 KNOTS LATE THIS AFTERNOON.

* WAVES: 5 TO 8 FEET TODAY...SUBSIDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
547 
WHUS73 KMKX 261436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT WED OCT 26 2011

...BRISK WINDS AND HIGH WAVES EXPECTED TODAY...

.LOW PRESSURE NEAR THE EASTERN GREAT LAKES WILL CONTINUE THE
BRISK NORTHEAST TO NORTH WINDS TODAY...BEFORE DIMINISHING AS THE
LOW MOVES OFF TO THE EAST TONIGHT.

LMZ643-644-262245-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
936 AM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DIMINISHING TO 10 TO
  20 KNOTS THIS AFTERNOON.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON...AND 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-262245-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DIMINISHING TO 10 TO
  20 KNOTS LATE THIS AFTERNOON.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON...AND 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
459 
WHUS73 KMKX 262035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT WED OCT 26 2011

...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING...

.LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION THIS
EVENING. THE BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE TO
DIMINISH THIS EVENING. SUBSEQUENT HIGH WAVES WILL ALSO SUBSIDE BY
LATER THIS EVENING.

LMZ643-644-270000-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
335 PM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET THROUGH EARLY EVENING...SUBSIDING TO 2 TO 4
  FEET BY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-270300-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON...DIMINISHING TO
  10 TO 15 KNOTS THIS EVENING.

* WAVES: 3 TO 6 FEET LATE THIS AFTERNOON...SUBSIDING TO 2 TO 4
  FEET BY LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
491 
WHUS73 KMKX 270005
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT WED OCT 26 2011

...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING...

.LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION TONIGHT.
NORTH TO NORTHEAST WINDS..ALREADY BELOW SMALL CRAFT
CRITERIA...WILL CONTINUE TO DIMINISH THIS EVENING. WAVES HAVE
DIMINISHED BELOW CRITERIA NORTH OF MILWAUKEE...AND SHOULD SUBSIDE
TO FOUR FEET OR LESS SOUTH OF MILWAUKEE BY LATE EVENING.

LMZ643-644-270115-
/O.EXP.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
705 PM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ645-646-270300-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
705 PM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 10 TO 15 KNOTS...WITH A FEW GUSTS TO 20 KNOTS EARLY THIS
  EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
130 
WHUS73 KMKX 270241
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CDT WED OCT 26 2011

...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING...

.LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION TONIGHT.
NORTH TO NORTHEAST WINDS..ALREADY BELOW SMALL CRAFT CRITERIA...
WILL CONTINUE TO DIMINISH . WAVES HAVE DIMINISHED BELOW CRITERIA
NORTH OF MILWAUKEE...AND SHOULD SUBSIDE TO FOUR FEET OR LESS SOUTH
OF MILWAUKEE SHORTLY AFTER MIDNIGHT.

LMZ645-646-270600-
/O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 PM CDT WED OCT 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
THURSDAY. 

* WINDS: NORTH 10 TO 15 KNOTS...WITH A FEW GUSTS TO 20 KNOTS LATE THIS
  EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND OR SHORTLY
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:19 AM CDT, 6 hours 41 minutes earlier.

Area forecast discussion, Oct 25, 3:19 AM CDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CDT TUE OCT 25 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

THICKENING MID CLOUDS EARLY THIS MORNING AHEAD OF APPROACHING LOW
PRESSURE. FAIRLY STRONG 700-850 MB WARM AIR ADVECTION TO MOVE RIGHT
OVER THE FORECAST AREA BY SUNRISE. BEST 850-700 MB RELATIVE HUMIDITY
WILL BE OVER THE NORTHEAST THIRD OF THE FORECAST AREA THIS MORNING.
SHOWERS DUE TO STRONG ISENTROPIC LIFT...ESPECIALLY ACROSS THE
NORTHEAST PORTION OF THE FORECAST AREA WHERE MOISTURE WILL BE THE
DEEPEST AND THE 300K ISENTROPIC LAYER.  CONDENSATION PRESSURE
DEFICITS OF ONLY AROUND 5 TO 10 MB TOWARD THE FOND DU LAC AND
SHEBOYGAN AREA.  DESPITE STRONG 700 MB LIFT THE LOWER RELATIVE
HUMIDITY IN AREAS SOUTH AND SOUTHWEST OF MADISON WILL LIKELY STAY
DRY.  BY NOON THE NOSE OF THE 850 MB JET IS TO THE EAST AND THE MAX
LIFT AND RELATIVE HUMIDITY LIFTS NORTHEAST ENDING THE CHANCE OF
PRECIPITATION FOR MOST OF THE FORECAST AREA FOR A WHILE.

SURFACE WARM FRONT WILL SIT ACROSS THE FORECAST AREA DURING THE DAY.
EXPECTING QUITE A CONTRAST OF CONDITIONS ACROSS THE FORECAST
AREA...WITH CLOUDS...AND COOLER TEMPS ALONG AND NORTH OF THE
FRONT...AND DRIER/SUNNIER AND WARMER CONDITIONS SOUTH. TEMPS MAY
CRACK 70 ALONG THE IL BORDER...WITH TEMPS STRUGGLING INTO THE MID
50S TOWARD FOND DU LAC AND SHEBOYGAN. CHANCES OF SHOWERS WILL REMAIN
ACROSS THE NORTH AS NORTHEAST LOW LEVEL FLOW AND CLOUDS SAG SOUTH A
BIT AS SURFACE LOW APPROACHES NORTHWEST ILLINOIS BY EVENING.

SURFACE LOW MOVES ACROSS FAR NORTHERN ILLINOIS TONIGHT. INCREASING
NORTHEAST WINDS SHOULD SAG LOW CLOUDS/STRATUS TO THE SOUTH.  NAM
FORECAST SOUNDINGS HAVE ELEVATED CAPE OF NEAR 300 J/KG LIFTING FROM
JUST ABOVE THE TOP OF THE INVERSION CLOSE TO 5 THSD FT.  HOWEVER MID
LEVELS ARE DRYING AND LIFT DIMINISHES.  WILL THEREFORE HAVE LOW TO
MID RANGE POPS.

WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE HIGH BUILDING INTO THE STATE IN THE WAKE OF THE LOW WHICH
HAS SHIFTED WELL TO THE EAST. 850 BAROCLINIC ZONE SHIFTS SOUTH OF
THE BORDER EARLY IN THE DAY. THIS WILL BE THE FOCUS OF ANY LINGERING
SHRA...AS OF NOW MODELS NOT SHOWING ANY QPF ACROSS THE CWA AFTER
12Z. 850 COLD POOL TAKES OVER WITH TEMPS AROUND -2C. FAVORABLE
FETCH AND DELTA T VALUES OF AROUND 14C...SUGGEST POTENTIAL FOR
LIGHT LAKE EFFECT PRECIP. THIS COMBINED WITH LINGERING LOW LEVEL
FRONTOGENETICAL FORCING SUGGEST SOME SMALL POPS IN THE FAR
SOUTHERN AND EASTERN CWA. LOW LEVEL RH PROGS AND BUFKIT BOTH SHOW
CLOUD COVER TO LINGER IN THE SOUTH AND EAST DUE TO THE LOW LEVEL
COLD POOL/LAKE EFFECT AND APPROACH OF MID LEVEL TROUGH AXIS.

THURSDAY - CONFIDENCE...MEDIUM
MAIN VORT CENTER TIES TO MID LEVEL TROUGH PROGGD TO PASS THROUGH
NORTHERN IL. UPPER FLOW REMAINS CYCLONIC FOR MUCH OF THE DAY. DECENT
LOW LEVEL LAPSE RATES WITH SOME SMALL CAPE VALUES. SHRA NOT OUT OF
THE QUESTION AND WITH CONSENSUS OF MODELS TO GENERATE SOME LIGHT
QPF WILL HAVE SOME POPS IN THE GRIDS.

FRIDAY - CONFIDENCE...MEDIUM
500 MILLIBAR PATTERN REMAINS UNSETTLED AS ANOTHER VIGOROUS WAVE
DRIVES SOUTHEAST TOWARDS WI. GFS KEEPS THINGS DRY WHILE THE ECMWF
AND GEMNH GENERATE LIGHT QPF. 12Z ECMWF AND 00Z GEMNH SUGGESTED
POPS MAY BE NEEDED FRIDAY NIGHT...THOUGH 00Z ECMWF HAS PULLED BACK
ON THIS. WILL LEAVE THE DRY ALLBLEND IN PLACE.

SATURDAY - CONFIDENCE...MEDIUM
MAINLY SHEARED VORTICITY NOTED ON WESTERN SIDE OF DEPARTING MID LEVEL
TROUGH AXIS. ECMWF AND GEMNH LOOK SIMILAR TO EACH OTHER SO WILL LEAN
WITH THIS SCENARIO MORE SO THAN THE GFS WHICH VERY QUICKLY BRINGS
THE NEXT WAVE TOWARDS WESTERN WI BY 00Z SUNDAY. SO WILL STICK WITH
THE DRY ALLBLEND POPS.

SUNDAY - CONFIDENCE...LOW
MODELS AT ODDS WITH THE GFS THE FASTEST WITH THE WAVE AND THE ECMWF
THE SLOWEST. IF THE GEMNH PANS OUT WE WOULD NEED SOME POPS AT SOME
POINT...BUT THE ECMWF AND GFS SOLUTIONS AS OPPOSED AS THEY ARE BOTH
SHOW DRY SCENARIOS AND THIS IS WHAT THE ALLBLEND SUGGESTS...SO WILL
GO WITH IT AT THIS JUNCTURE.

MONDAY - CONFIDENCE...LOW
MODELS SHOWING A GENERAL TREND TOWARDS 850 WARM AIR ADVECTION. 00Z
ECMWF SHOWS WAA/WEAK VORT INDUCED LIGHT PRECIP SKIRTING THE
NORTHERN CWA...WHILE THE GFS SUGGESTS MORE RIDGING WITH THE BETTER
WAA TO THE WEST. FOR NOW WILL STICK WITH THE ALLBLEND AND MESH
WITH GRB AND HAVE A SLIGHT CHANCE ON THE NORTH. TRIMMED BACK POPS
IN THE SOUTHWEST TO BLEND WITH DVN/ARX DRY LOOK.

&&

.AVIATION/12Z TAFS/...MID LEVEL CLOUDS TO THICKEN AND LOWER AHEAD OF
APPROACHING LOW PRESSURE. STRONG WARM AIR ADVECTION AND LIFT SO
SOME SHOWERS ARE LIKELY NORTH OF A MADISON TO MILWAUKEE LINE WHERE
MOISTURE WILL BE THE DEEPEST.  AN ISOLATED THUNDERSTORM ALSO
POSSIBLE.

SHOWER AND ISOLATED THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE
DAY ...ESPECIALLY IN AREAS NORTH OF MILWAUKEE AND MADISON AS THE LOW
REACHES TO NEAR MOLINE ILLINOIS. PREVAILING CONDITIONS WILL LIKELY
REMAIN VFR...BUT MVFR CIGS DEVELOPING NORTH OF MADISON AND MILWAUKEE.

NAM SHOWING A STRONG LOW LEVEL JET NOSING INTO SOUTHERN WISCONSIN
THIS MORNING...WITH AROUND 45 KT AT 2 KFT WHICH WILL BRING A WIND
SHEAR POTENTIAL THIS MORNING.

AS THE SURFACE LOW MOVES ACROSS FAR NORTHERN ILLINOIS MVFR CIGS WILL
LOWER TO IFR TO THE NORTH OF MADISON AND MILWAUKEE BY EVENING...THEN
SAG SOUTH LATER TONIGHT.

&&

.MARINE...AS LOW PRESSURE TRACKS ACROSS NORTHERN ILLINOIS
TONIGHT...WINDS WILL BECOME NORTH AND INCREASE THIS EVENING AND
OVERNIGHT. COULD SEE GUSTS TO 25 KT WITH WAVES BUILDING TO 4 TO
6 FEET BY MORNING.  A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, Oct 25, 3:39 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT TUE OCT 25 2011

WIZ046-047-051-052-056>060-062>072-260845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
339 AM CDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY NORTH OF MADISON AND
MILWAUKEE TODAY...NORTH OF A WARM FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST AND SOME FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-260845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 AM CDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY NORTH OF MILWAUKEE
TODAY. AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS TONIGHT...
INCREASING NORTH WINDS WILL DEVELOP OVER LAKE MICHIGAN. THE
COMBINATION OF BRISK NORTH WINDS AND HIGH WAVES WILL LIKELY
RESULT IN SMALL CRAFT ADVISORY CONDITIONS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BRISK NORTH WINDS WEDNESDAY MORNING AND HIGH WAVES ARE EXPECTED
AS LOW PRESSURE MOVES OFF TO THE EAST.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.